# SDR NACA2021120200001

- Difficulty date: December 2, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,103 hours, 18,699 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,914 hours, 3,143 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB TO CRUISE EICAS MESSAGE LEFT EEC WAS DISPLAYED. DEFERRED LH ELECTRONIC ENGINE CONTROL IAW MEL 73-21-01-01 B CAT C 12/2/21 @ 11:40Z
